# SDR N6WA2015100801

- Difficulty date: October 8, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 31,558 hours, 22,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT AT SEAT 6D INOPERATIVE.  SECURED CEILING EMER LIGHT BULB AT SEAT 6D IAW AMM 33-51-02.  OPERATIONS CHECKED GOOD AT THIS TIME.
